Journal article icon

Journal article

Polynomial mixing time of edge flips on quadrangulations

Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1007/s00440-019-00913-5

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS Division
Department:
Statistics
Oxford college:
Lady Margaret Hall
Role:
Author
ORCID:
0000-0002-6975-6987
Publisher:
Springer Verlag
Journal:
Probability Theory and Related Fields More from this journal
Pages:
1–42
Publication date:
2019-04-22
Acceptance date:
2019-03-27
DOI:
ISSN:
1432-2064 and 0178-8051
Language:
English
Keywords:
Pubs id:
pubs:1058992
UUID:
uuid:1d9cf656-3abd-46c8-b08f-a3eb2bea68e2
Local pid:
pubs:1058992
Source identifiers:
1058992
Deposit date:
2019-09-30

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP